MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-23
Health Effect - Clinical Codes Angina (1710); Perforation (2001)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and perforation are listed in the instructions for use xience alpine everolimus eluting coronary stent systems as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional 2.8 x 16mm rx graftmaster device is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a non-tortuous, non-calcified left anterior descending (lad) coronary artery.A 3.0 x 23mm xience alpine stent was deployed at 12 atmospheres.Post-stent implantation, a perforation of the lad was noted.Two rx graftmasters (2.8 x 16mm and 2.8 x 19mm) were used to treat the lesion.The 2.8 x 16mm rx graftmaster was attempted to seal the perforation, but was too small.Then a 2.8 x 19mm rx graftmaster was additionally used to successfully seal the perforation.The patient experienced some chest pain after the two rx grafmasters were implanted.An echocardiogram was performed and it was noted that there was a small pericardial effusion around the xience alpine and 2.8 x 16mm graftmaster, however, the area where the 2.8 x 19mm graftmaster was placed was fully sealed.The small pericardial effusion was not treated.Patient recovered fine.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7400287
Report Number2024168-2018-02504
Device Sequence Number61795
Product Code NIQ
UDI-Device Identifier08717648199363
UDI-Public08717648199363
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1125300-23
Device Lot Number8012041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight58